Workshop on Soft-Collinear QCD Dynamics

Europe/Berlin
ENC D-308 (University of Siegen)

ENC D-308

University of Siegen

Emmy-Noether-Campus Walter-Flex-Straße 3 57072 Siegen
Guido Bell (University of Siegen), Jan Piclum (University of Siegen)
Participants
  • Abdur Rehman
  • Arnd Behring
  • Bahman Dehnadi
  • Daniel Baranowski
  • Emma Simpson Dore
  • Gilberto Tetlalmatzi-Xolocotzi
  • Goutam Das
  • Guido Bell
  • Gustavo Adolfo Lara Sanchez
  • Jan Piclum
  • Jing Gao
  • Kevin Brune
  • Kirill Melnikov
  • Konstantin Asteriadis
  • Marcel Wald
  • Max Delto
  • Maximilian Löschner
  • Muslem Rahimi
  • Philipp Müllender
  • Robin Brüser
  • Rudi Rahn
  • Sebastian Edelmann
  • Simon Plätzer
  • Stefan Gieseke
  • Sven Münker
  • Thorsten Feldmann
  • Tobias Huber
  • Tobias Mohrmann
  • Wojciech Bizon
  • Thursday, 23 January
    • 09:00 09:15
      Registration 15m ENC D-308

      ENC D-308

      University of Siegen

      Emmy-Noether-Campus Walter-Flex-Straße 3 57072 Siegen
    • 09:15 09:30
      Welcome 15m ENC D-308

      ENC D-308

      University of Siegen

      Emmy-Noether-Campus Walter-Flex-Straße 3 57072 Siegen
      Speaker: Guido Bell (University of Siegen)
    • 09:30 11:00
      Talks ENC D-308

      ENC D-308

      University of Siegen

      Emmy-Noether-Campus Walter-Flex-Straße 3 57072 Siegen
      • 09:30
        Overview Soft-Collinear Subtraction 1h
        Speaker: Kirill Melnikov (TTP KIT)
      • 10:30
        Integrated double-unresolved subtraction terms for the nested soft-collinear subtraction scheme 30m
        Speaker: Maximilian Delto
    • 11:00 11:30
      Coffee 30m ENC D-308

      ENC D-308

      University of Siegen

      Emmy-Noether-Campus Walter-Flex-Straße 3 57072 Siegen
    • 11:30 12:30
      Talks ENC D-308

      ENC D-308

      University of Siegen

      Emmy-Noether-Campus Walter-Flex-Straße 3 57072 Siegen
      • 11:30
        Application of the nested soft-collinear subtraction scheme to deep-inelastic scattering 30m
        Speaker: Mr. Konstantin Asteriadis (TTP)
      • 12:00
        H->bb: colour-singlet decay to massive partons at NNLO QCD in the nested soft-collinear subtraction scheme 30m
        Speaker: Wojciech Bizon
    • 12:30 14:00
      Lunch 1h 30m Mensa

      Mensa

    • 14:00 15:30
      Talks ENC D-308

      ENC D-308

      University of Siegen

      Emmy-Noether-Campus Walter-Flex-Straße 3 57072 Siegen
      • 14:00
        Overview SCET 1h
        Speaker: Guido Bell (University of Siegen)
      • 15:00
        NNLL Resummation for Transverse Thrust 30m
        Speaker: Jan Piclum (University of Siegen)
    • 15:30 16:00
      Coffee 30m ENC D-308

      ENC D-308

      University of Siegen

      Emmy-Noether-Campus Walter-Flex-Straße 3 57072 Siegen
    • 16:00 17:30
      Talks ENC D-308

      ENC D-308

      University of Siegen

      Emmy-Noether-Campus Walter-Flex-Straße 3 57072 Siegen
      • 16:00
        NNLO dijet soft functions and SoftSERVE 30m
        Speaker: Rudi Rahn (Universiteit van Amsterdam)
      • 16:30
        Automated Calculation of N-jet Soft Functions 30m
        Speaker: Bahman Dehnadi
      • 17:00
        The three-loop Quark Jet Function 30m
        Speaker: Robin Brüser
    • 17:30 18:30
      Discussion ENC D-308

      ENC D-308

      University of Siegen

      Emmy-Noether-Campus Walter-Flex-Straße 3 57072 Siegen
    • 19:00 22:00
      Dinner 3h Gaststätte Zur Hammerhütte

      Gaststätte Zur Hammerhütte

      Kirchweg 79 57072 Siegen
  • Friday, 24 January
    • 09:00 10:30
      Talks ENC D-308

      ENC D-308

      University of Siegen

      Emmy-Noether-Campus Walter-Flex-Straße 3 57072 Siegen
      • 09:00
        Overview Parton Shower 1h
        Speaker: Simon Plätzer
      • 10:00
        Multi-emission Kernels for Parton Branching Algorithms 30m
        Speaker: Maximilian Löschner (KIT/ ITP)
    • 10:30 11:00
      Coffee 30m ENC D-308

      ENC D-308

      University of Siegen

      Emmy-Noether-Campus Walter-Flex-Straße 3 57072 Siegen
    • 11:00 12:30
      Talks ENC D-308

      ENC D-308

      University of Siegen

      Emmy-Noether-Campus Walter-Flex-Straße 3 57072 Siegen
    • 12:30 14:00
      Lunch 1h 30m Mensa

      Mensa

Your browser is out of date!

Update your browser to view this website correctly. Update my browser now

×